zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A dual view of equilibrium problems. (English) Zbl 1155.90021
This article studies a dual problem corresponding to a generalized equilibrium problem (GEP). In the first two sections the authors introduce the equilibrium problem to be studied and several known preliminary results and theorems are outlined. The third section contains the main contribution of this paper and it presents the dual problem of the GEP and proves several theorems relating to the relationship of the solution to the saddle points of a Lagrangian function. The article concludes with a lost of relevant references.

90C46Optimality conditions, duality
90C49Extreme-point and pivoting methods
Full Text: DOI
[1] Bianchi, M.; Kassay, G.; Pini, R.: Existence of equilibria via Ekeland’s principle, J. math. Anal. appl. 305, 502-512 (2005) · Zbl 1061.49005 · doi:10.1016/j.jmaa.2004.11.042
[2] Bianchi, M.; Pini, R.: A note on equilibrium problems with properly quasimonotone functions, J. global optim. 20, 67-76 (2001) · Zbl 0985.90090 · doi:10.1023/A:1011234525151
[3] Bianchi, M.; Pini, R.: Coercivity conditions for equilibrium problems, J. optim. Theory appl. 124, 79-92 (2005) · Zbl 1064.49004 · doi:10.1007/s10957-004-6466-9
[4] Bianchi, M.; Schaible, S.: Generalized monotone bifunctions and equilibrium problems, J. optim. Theory appl. 90, 31-43 (1996) · Zbl 0903.49006 · doi:10.1007/BF02192244
[5] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 1-23 (1993) · Zbl 0888.49007
[6] Giannessi, F.: On minty variational principle, New trends in mathematical programming (1998) · Zbl 0909.90253
[7] Hiriart-Urruty, J. B.; Lemarechal, C.: Convex analysis and minimization algorithms, (1993) · Zbl 0795.49001
[8] Iusem, A. N.; Sosa, W.: New existence results for equilibrium problems, Nonlinear anal. 52, 621-635 (2003) · Zbl 1017.49008 · doi:10.1016/S0362-546X(02)00154-2
[9] Kassay, G.: The equilibrium problem and related topics, (2000)
[10] Kassay, G.; Kolumbán, J.; Páles, Zs.: Factorization of minty and stampacchia variational inequality systems, European J. Oper. res. 143, 377-389 (2002) · Zbl 1059.49015 · doi:10.1016/S0377-2217(02)00290-4
[11] Komlósi, S.: On the stampacchia and minty variational inequalities, Generalized convexity and optimization for economic and financial decisions (1999) · Zbl 0989.47055
[12] Konnov, I. V.; Schaible, S.: Duality for equilibrium problems under generalized monotonicity, J. optim. Theory appl. 104, 395-408 (2002) · Zbl 1016.90066 · doi:10.1023/A:1004665830923
[13] Martínez-Legaz, J. E.; Sosa, W.: Duality for equilibrium problems, J. global optim. 35, 311-319 (2006) · Zbl 1106.90074 · doi:10.1007/s10898-005-3840-6
[14] Mosco, U.: Dual variational inequalities, J. math. Anal. appl. 40, 202-206 (1972) · Zbl 0262.49003 · doi:10.1016/0022-247X(72)90043-1
[15] Rockafellar, R. T.: Convex analysis, (1970) · Zbl 0193.18401
[16] Rockafellar, R. T.: Conjugate duality and optimization, (1974) · Zbl 0296.90036